| Model Number |
2R8875 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system, solution set failed at the white connection piece in middle of the set which resulted in leak of intravenous (iv) fluid.The issue occurred during sterile compounding prior to addition of drug.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: b5, h6 (update codes), h11.B5: the event was observed before adding chemotherapy drug.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.